# SDR 2006UALA00591

- Difficulty date: March 24, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 25,787 hours, 7,651 cycles
- Engine: Pwa PW4052
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, WHEN FLAPS WERE SELECTED TO 1, HAD EICAS MSG TE FLAPS DISAGREE DISPLAYED AND TRAILING EDGE LIGHT ILLUMINATED.  REPLACED FLAP/STAB  POSITION MODULE (FSPM), MR27011, P/N 285T0099-17, MOD A.
